# SDR UPS99230749

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- System (JASC): 5520 · Elevator Structure
- Part: T-Edge
- Condition: Lightning Strike
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LIGHTNING DISCHARGE DAMAGE RT ELEVATOR TIP T-EDGE AT BASE LWR SURFACE & STRUCTURE AT PREVIOUS REPAIR.  REPAIR CARRIED OUT IAW SRM 55-20-3 FIG 3.
